# SDR CA021031009

- Difficulty date: October 10, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 60,005 hours
- Engine: Allsn 501D13
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Failed
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

(CAN) CLIMBING OUT OF YUL LT ENGINE STARTER OVERSPEED LIGHT CAME ON. ENGINE SHUT DOWN AND RETURN TO YUL. AFTER INVESTIGATION FOUND WIRE BROKEN IN CONNECTOR. CONNECTOR REPAIRED AND AIRCRAFT RETURNTO TO SERVICE.
